# SDR SIMA20121010003

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 25,176 hours, 23,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Alignment
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3427 THE CREW REPORTED THE MAIN DOOR WOULD NOT OPEN FROM INSIDE, PASSENGERS STUCK ON BOARD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED MAIN CABIN DOOR AND RE-ALIGNED ACTUATING HANDLE IAW AMM 52-18-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
